# SDR USAA001561

- Difficulty date: September 25, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CLIP CRACKED 1 INCH, S5L STATION 685.  MODIFIED PART NR INSTALLED PER EO 5393G227.  (M)
